Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Bronchitis. On adderall, ginger tea. Suggest anti bacterial, anti inflamatory, or bronchodialators?

Hi, im treating myself for bronchitis that flares up multiple times a year. Im finally turning to antibiotics to kick its ass and I wanted to know if its ok to mix smz-tmp with adderall , ginger, green tea, n-Acetylcystine and a multivitamin . Im thinking any other anti bacterial, anti inflamatory, or bronchodialators would be nice too, but im having trouble finding a full list of known interactions with the antibiotics. Are there any expectorants or herbs I should specifically avoid with this?
Asked On : Wed, 26 Dec 2012
Answers:  1 Views:  88
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Hello and welcome to Healthcare Magic. Thanks for your query.

Since you have been having recurrent episodes of bronchitis, it is better to have a proper medical evaluation in order to ascertain the cause. It is likely that you may be having an underlying allergic cause or an asthma which may the the reason for the recurrent flaring up.

Secondly, it is always better to take antibiotics under the prescription and advise of a doctor, after having a proper physical examination. The doctor needs to determine which antibiotic is appropriate for you and you also need to be under monitoring for any possible side effects. So, please see a doctor for a detailed evaluation and further treatment.

Wish you all the best.

Dr. Jonas Sundarakumar
Answered: Wed, 26 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor